# SDR YENA20121230694

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 18,172 hours, 10,853 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620813
- Part serial: 10049720
- Condition: Failed
- Location: Cockpit
- Part time: 7,400 hours, 4,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6308 ORD-BOS, AIRCRAFT DIVERTED - 45 MINUTES INTO FLIGHT MFD 1 (DU2) FAILED AND THE CB POPPED, NO ASSOCIATED ODOR NOTED.  REMOVED AND REPLACED MFD 1 (DU2) IAW AMM 31-61-01, OPS CHECK NORMAL.  NOTE: THE PFD NR 2 DISPLAY UNIT ALSO FAILED ON THIS FLIGHT.
